# SDR HEEA083394

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 17,227 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 9049268
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS MALFUNCTIONED, TROUBLESHOOTING. IN SHOP REPAIR.
